# SDR SWIA202158780

- Difficulty date: March 23, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430352
- Condition: Chafed
- Location: Rt Wg Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST REPAIR OF RH IB FLAP VANE CAP FOR CHAFING DAMAGE AT WS 56.30, WS 104.099, AND WS 139.924     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED RH IB FLAP VANE CAPS AT WS 56.30, WS 104.099.AND WS 139.924 IAW CRJ 200 SRM 51-40-11 AND 51-42-13 REV. 38B DATED 25 NOV 2020.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.  M-337 COMPLETE AND ATTACHED.  NO WEIGHT CHANGE.
